# SDR AALA201907169001

- Difficulty date: June 29, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 20,903 hours, 8,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUTOUT LOWER SILL PLATE AT FR 68 AND S23R. REPLACED SILL PLATE PER EA 295833.
